# SDR DALA1171611200

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 64,523 hours, 9,268 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part serial: A19210
- Condition: Defective
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF BY CAPTAIN, NO VNAV, LNAV, OR A/T OR LEFT/CETER A/P AND AIR SPEED BUGS INOP.  RIGHT A/P WORKED WITH LNAV BUTNO A/T.  HAND FLYING A/C A/S DID NOT MATCH WITH POWER CALLED MTC AND DISPATCHED PULLED AND RESET SEVERAL CIRCUIT BREAKERS NO HELP.  20 MINUTES LATER IN CRUISE ALL SYSTEMS RETURNED EVEN LEFT AND CENTER F/D.  REPLACED TAT PROBE.  SYSTEM OPS NORMAL.
